# SDR DALA1215360907

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 65,700 hours, 50,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 02C IN THE CABIN TO BE DAMAGED AND INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT A SPLICE UNDER THE SEAT AND RE-TERMINATED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
